The index of signature operators on Lipschitz manifolds

  • Nicolae Teleman
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. F. Atiyah, R. Bott, V. K. Patodi, On the heat equation and the Index Theorem,Inventiones Math. 19. (1973), 279–330.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part I,Annals of Math. 87 (1968), 484–530.CrossRefMathSciNetGoogle Scholar
  3. [3]
    M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part III,Annals of Math. 87 (1968), 546–604.CrossRefMathSciNetGoogle Scholar
  4. [4]
    J. Cheeger, On the Hodge theory of Riemannian Pseudo-manifolds,Proc. Symp. Pure Math. 36 (1980), 91–146.MathSciNetGoogle Scholar
  5. [5]
    J. Dodziuk, De Rham-Hodge theory for L2-cohomology of infinite coverings,Topology 15 (1977), 157–165.CrossRefMathSciNetGoogle Scholar
  6. [6]
    G. Fichera, Teoria assiomatica delle forme armoniche,Rendiconti di Matem. 20 (1961), 147–171.MathSciNetGoogle Scholar
  7. [7]
    M. Gaffney, Hilbert space methods in the theory of Harmonic Integrals,Trans. Amer. Math. Soc. 78 (1955), 426–444.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    G. G. Kasparov, Topological Invariants of Elliptic Operators, I: K-homology,Math. U.S.S.R. Izvestija (English Transl.)9 (1975), 751–792.CrossRefMathSciNetGoogle Scholar
  9. [9]
    I. M. Singer, Future Extensions of Index Theory and Elliptic Operators, inProspects in Mathematics, Annals Math. Studies 70, Princeton (1971), 171–185.Google Scholar
  10. [10]
    D. Sullivan, Hyperbolic geometry and Homeomorphisms, inGeometric Topology, Proc. Georgia Topology Conf. Athens, Georgia 1977, 543–555, ed. J. C. Cantrell, Academic Press, 1979.Google Scholar
  11. [11]
    N. Teleman,Global Analysis on P. L. Manifolds, M.I.T. Ph. D. Thesis, 1977.Google Scholar
  12. [12]
    N. Teleman, Global Analysis on P. L. Manifolds,Trans. Amer. Math. Soc. 256 (1979), 49–88.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    N. Teleman, Combinatorial Hodge Theory and Signature Theorem,Proc. Symp. Pure Math. 36 (1980), 287–292.MathSciNetGoogle Scholar
  14. [14]
    N. Teleman, Combinatorial Hodge Theory and Signature Operator,Inventiones Math. 61 (1980), 227–249.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    H. Whitney,Geometric Integration Theory, Princeton, 1966.Google Scholar

Copyright information

© Publications Mathématiques de l’I.H.É.S. 1983

Authors and Affiliations

  • Nicolae Teleman
    • 1
  1. 1.Department of MathematicsState University of New York at Stony BrookStony Brook

Personalised recommendations